# SDR AALA20121005012

- Difficulty date: September 17, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 70,908 hours, 25,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ring
- Part number: 146N88353
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK RING CORROSION.  BLENDED BREAK RING CORROSION TO WITHIN LIMITS PER EA B757-53-026105.
